Alert archive / Kentucky / Flash Flood Warnings in 2022
Flash Flood Warning 8, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at May 14, 2022, 5:55 PM EDT for Owen County, Kentucky. It was in force for 2 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 14, 2022, 5:55 PM EDT (21:55 UTC)
- Expired
- May 14, 2022, 8:23 PM EDT
- In force
- 2 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
County Owen County, KY
The radar
The Louisville radar (KLVX), 108 km from the middle of the area, began a volume at 21:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 14, 5:58 PM EDT | FLOOD | Owenton, KY | REPORT OF HIGH WATER IN DOWNTOWN OWENTON. |
| May 14, 6:39 PM EDT | HEAVY RAIN 4.38 | 1 S Owenton, KY | 4.38 INCHES OF RAIN MEASURED ON PERSONAL WEATHER STATION FROM 449 PM TO 639 PM. |
| May 14, 6:44 PM EDT | HEAVY RAIN 4.04 | 1 Ese Owenton, KY | 4.04 INCHES OF RAIN MEASURED ON PERSONAL WEATHER STATION FROM 424 PM TO 644 PM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.9 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 240 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 1212 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
014
WGUS51 KILN 142155
FFWILN
KYC187-150115-
/O.NEW.KILN.FF.W.0008.220514T2155Z-220515T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
555 PM EDT Sat May 14 2022
The National Weather Service in Wilmington has issued a
* Flash Flood Warning for...
Southwestern Owen County in northern Kentucky...
* Until 915 PM EDT.
* At 555 PM EDT, radar indicated thunderstorms producing heavy rain
across the warned area. Between 2 and 3 inches of rain have
fallen. Additional rainfall amounts of 1 to 2 inches are possible.
Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that may experience flash flooding include...
Owenton, Monterey, Gratz, Elmer Davis Lake, Elk Lake, Beechwood,
Long Ridge, Harmony, Squiresville and New Liberty.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. Act quickly to protect your life.
To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3859 8497 3864 8488 3856 8478 3842 8464
3837 8471 3835 8475 3836 8487 3837 8487
3839 8490 3842 8488 3843 8493 3844 8493
3845 8491 3846 8492 3846 8493 3843 8494
FLASH FLOOD...RADAR INDICATED
$$
Hickman3 follow-up statements
750
WGUS51 KILN 142208
FFWILN
KYC187-150130-
/O.EXT.KILN.FF.W.0008.000000T0000Z-220515T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
608 PM EDT Sat May 14 2022
The National Weather Service in Wilmington has extended the
* Flash Flood Warning for...
Southwestern Owen County in northern Kentucky...
* Until 930 PM EDT.
* At 608 PM EDT, radar indicated thunderstorms producing heavy rain
across the warned area. Between 3 and 4 inches of rain have
fallen. Additional rainfall amounts of 0.5 to 1 inch are possible.
Flash flooding is ongoing or expected to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that may experience flash flooding include...
Owenton, Monterey, Gratz, Elmer Davis Lake, Elk Lake, Beechwood,
Long Ridge, Harmony, Squiresville and New Liberty.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Move to higher ground now. Act quickly to protect your life.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3859 8497 3864 8488 3856 8478 3842 8464
3837 8471 3835 8475 3836 8487 3837 8487
3839 8490 3842 8488 3843 8493 3844 8493
3845 8491 3846 8492 3846 8493 3843 8494
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
Hickman089
WGUS71 KILN 142251
FFSILN
Flash Flood Statement
National Weather Service Wilmington OH
651 PM EDT Sat May 14 2022
KYC187-150130-
/O.CON.KILN.FF.W.0008.000000T0000Z-220515T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Owen KY-
651 PM EDT Sat May 14 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM EDT THIS
EVENING FOR SOUTHWESTERN OWEN COUNTY...
At 651 PM EDT, radar and automated rain gauges indicated that
thunderstorms had produced heavy rain across the warned area.
Between 3.5 and 4.5 inches of rain have fallen. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar and automated gauges.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that may experience flash flooding include...
Owenton, Monterey, Gratz, Elmer Davis Lake, Elk Lake, Beechwood,
Long Ridge, Harmony, Squiresville and New Liberty.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Move to higher ground now. Act quickly to protect your life.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3859 8497 3864 8488 3856 8478 3842 8464
3837 8471 3835 8475 3836 8487 3837 8487
3839 8490 3842 8488 3843 8493 3844 8493
3845 8491 3846 8492 3846 8493 3843 8494
FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
Hatzos333
WGUS71 KILN 150023
FFSILN
Flash Flood Statement
National Weather Service Wilmington OH
823 PM EDT Sat May 14 2022
KYC187-150033-
/O.CAN.KILN.FF.W.0008.000000T0000Z-220515T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Owen KY-
823 PM EDT Sat May 14 2022
...FLASH FLOOD WARNING FOR SOUTHWESTERN OWEN COUNTY HAS BEEN
REPLACED WITH A FLOOD WARNING...
Flash flooding has ended across the area, but flooding continues.
Therefore the flash flood warning has been replaced by a flood
warning. Please refer to that bulletin for more information.
LAT...LON 3859 8497 3864 8488 3856 8478 3842 8464
3837 8471 3835 8475 3836 8487 3837 8487
3839 8490 3842 8488 3843 8493 3844 8493
3845 8491 3846 8492 3846 8493 3843 8494
$$
HickmanWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at May 14, 3:59 PM EDT, 1 hour 56 minutes earlier.
Area forecast discussion, May 14, 3:59 PM EDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION National Weather Service Wilmington OH 359 PM EDT Sat May 14 2022 .SYNOPSIS... Active weather pattern this weekend with scattered showers and storms into this evening and again Sunday night. Slightly cooler and drier air filters in for the start of the workweek before additional chances for storms arrive midweek and beyond as warmer and more humid air returns to the area. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... Diurnal heating combined with some increase in low level moisture has result in moderate instability across the area this afternoon. Mid level support is limited with rather light wind flow indicated on area soundings. Disorganized -- slow moving storms to continue into this evening. Storms to our west, showing a little better organization invof of a weak front to work into west central Ohio and then weaken with the loss of heating. DCAPE values up to 1000 J/KG. Given the lack of favorable wind flow for good organization -- the main threat will be strong to damaging winds, heavy rain due to the slow movement and some small hail. The airmass will quickly stabilize by late this evening with convection weakening and shifting southeast of ILN/s area. Some clearing is expected late which could lead to the some patchy fog development. Lows tonight to range from the upper 50s to the lower 60s. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/... Mid level shortwave to dig southeast from the northern plains across the Mid MS Valley Sunday and into the Great Lakes Sunday night. In warm sector moderate instability develops Sunday afternoon but favorable forcing is not present. Some of the forecast soundings indicate a cap that may inhibit convective development during the daylight hours. Have limited any mention of thunderstorms to slight chance late in the day. Have opted to go a little warmer than NBM guidance for highs. Expect warm highs in the lower and middle 80s. Favorable forcing and deeper-layer shear develops late Sunday evening into the overnight hours, as the shortwave approaches from the west. Have increased pops to categorical for the most favored time for storms late evening/overnight. Uncertainty exists regarding the amount of instability that will remain and the potential for strong to severe storms. Forecast soundings are showing a near-sfc inversion, and elevated instby by the time the most favorable lift comes into play. This will work to limit severe potential. Will continue to mention this potential with the best chance in our far west as convection weakens as it tracks across ILN/s FA. && .LONG TERM /MONDAY THROUGH SATURDAY/... On Monday morning, a surface cold front will be moving southeast through the ILN CWA, as the axis of a mid-level shortwave will already be just past the forecast area. The main period of convective potential will already be done by 12Z, but until the surface front has passed, there will still be some chance of showers for the area -- ending west-to-east through the morning and early afternoon. NW flow behind the front will advect in a drier and cooler air mass, with skies eventually clearing during the day. Despite the change in air mass and the NW winds, temperatures will remain close to normal, with highs in the lower to mid 70s. Some gusts to around 20-25 knots look possible, so winds are slightly higher than the model blend. A flatter mid-level pattern will set up across the Ohio Valley going into the middle of the week, while a broad area of surface high pressure will gradually drift eastward on Tuesday and into Wednesday. This will keep surface flow light and generally with a northerly component, so temperatures will likely only change slightly in the Mon-Tue-Wed time frame -- still remaining in the 70s. The situation aloft will be a little different, as the axis of a ridge begins to move into the area, and some theta-e advection at 850mb and above begins as early as Tuesday night. More robust moisture advection will pick up at lower levels on Wednesday and into Wednesday night, with some kind of west-to-east boundary establishing itself across the Ohio Valley. As this setup combines with some fast-moving shortwaves moving across the region, atop a low-amplitude southeastern ridge, occasional shower/storm chances are expected from late Tuesday night through the end of the week. With a fast-moving upper pattern and multiple shortwaves, confidence in exact timing for the highest precipitation chances is uncertain, though it appears some of the higher chances may be on Wednesday night. It is also uncertain if there will be a favorable overlap of shear and instability during this time period, but it appears possible, especially as SBCAPE begins to ramp up on Thursday. Thus, this period will need to be watched for some strong storm potential. The stronger surface-based warm advection beginning on Thursday will continue into Friday and Saturday, as deep-layer southwesterly flow sets up over the ILN CWA. This looks like it may lead to diminishing precipitation chances from Thursday to Friday to Saturday, as the pattern becomes one that supports temperatures rising above normal. In fact, the strength of the flow supports a forecast a little above the model blend, and max temps were increases lightly for all three days from Thu-Fri-Sat. Mid to upper 80s are expected Friday and Saturday, with an outside chance at some 90 degree readings in the southern part of the forecast area. && .AVIATION /19Z SATURDAY THROUGH THURSDAY/... Moderate instability resulting in scattered thunderstorm development in the warm air mass this afternoon. Storms will be disorganized due to the light flow. A few of the storms could produce gusty winds. Have generally covered these storms with VCTS with a tempo at KCVG and KLUK where coverage is better. Visibilities will be reduced to IFR in heavy downpours. Convective activity will be tapering off slowly past sunset with loss of diurnally-driven instability. Any spots that are impacted by SHRA/TSRA will be susceptible to BR/FG development late tonight as skies clear. Have MVFR vsby restriction at KLCK and IFR at KLUK. Any fog will improve quickly Sunday morning with VFR conditions expected thru most of the daylight hours. OUTLOOK...Thunderstorms are possible Sunday night. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...AR NEAR TERM...AR SHORT TERM...AR LONG TERM...Hatzos AVIATION...AR
Hazardous weather outlook, May 14, 4:03 PM EDT, 1 hour 52 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 403 PM EDT Sat May 14 2022 KYZ099-100-OHZ045-046-054>056-063>065-073-074-079>082-088-152015- Mason-Lewis-Union OH-Delaware-Madison-Franklin OH-Licking-Fayette OH- Pickaway-Fairfield-Ross-Hocking-Brown-Highland-Adams-Pike-Scioto- 403 PM EDT Sat May 14 2022 This Hazardous Weather Outlook is for Northeast Kentucky, Northern Kentucky, Central Ohio, South Central Ohio and Southwest Ohio. .DAY ONE...Tonight. Isolated to scattered showers and storms are expected through this evening. A few strong to marginally severe storms may be possible, with gusty winds being the primary threat. Also, the slow movement of the storms may lead to flooding. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Showers and storms are likely Sunday night. A few isolated strong to severe storms will be possible, with gusty or damaging winds being the primary threat. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. INZ050-058-059-066-073>075-080-KYZ089>098-OHZ026-034-035-042>044- 051>053-060>062-070>072-077-078-152015- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Hardin-Mercer-Auglaize-Darke-Shelby- Logan-Miami-Champaign-Clark-Preble-Montgomery-Greene-Butler-Warren- Clinton-Hamilton-Clermont- 403 PM EDT Sat May 14 2022 This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northern Kentucky, Southwest Ohio and West Central Ohio. .DAY ONE...Tonight. Isolated to scattered showers and storms are expected through this evening. A few strong to marginally severe storms may be possible, with gusty winds being the primary threat. Also, the slow movement of the storms may lead to flooding. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Showers and storms are likely Sunday night. A few isolated strong to severe storms will be possible, with gusty or damaging winds being the primary threat. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, May 14, 5:02 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Wilmington OH
502 PM EDT Sat May 14 2022
KYZ094-095-142130-
Owen KY-Grant KY-
502 PM EDT Sat May 14 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHERN GRANT AND
SOUTHEASTERN OWEN COUNTIES THROUGH 530 PM EDT...
At 502 PM EDT, a strong thunderstorm was located near Owenton, moving
southeast at 5 mph.
HAZARD...Wind gusts up to 45 mph, half inch hail, frequent
cloud-to-ground lightning, and very heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to outdoor
objects. Lightning can cause serious injury or death.
Visibility will be poor and hydroplaning is possible.
Locations impacted include...
Owenton, Corinth, Elk Lake, Beechwood, Harmony, Natlee, Keefer,
Needmore, New Columbus, Holbrook, Elmer Davis Lake, Lawrenceville and
Cordova.
This includes I-75 in Kentucky between mile markers 144 and 150.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
Motorists should slow down and use extra caution.
When thunder roars, go indoors! Do not stay in the open or seek
shelter under trees when lightning threatens.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3847 8491 3861 8478 3855 8449 3850 8453
3849 8456 3844 8462 3838 8469 3836 8476
TIME...MOT...LOC 2102Z 305DEG 6KT 3850 8477
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...45 MPH
ConiglioSpecial weather statement, May 14, 5:18 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Wilmington OH
518 PM EDT Sat May 14 2022
OHZ055-142145-
Franklin OH-
518 PM EDT Sat May 14 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF CENTRAL FRANKLIN
COUNTY THROUGH 545 PM EDT...
At 518 PM EDT, a strong thunderstorm was located over Upper
Arlington, moving southeast at 20 mph.
HAZARD...Wind gusts up to 40 mph, pea size hail, frequent
cloud-to-ground lightning, and very heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to outdoor
objects. Lightning can cause serious injury or death.
Visibility will be poor and hydroplaning is possible.
Locations impacted include...
Columbus, Reynoldsburg, Grove City, Upper Arlington, Gahanna,
Hilliard, Worthington, Bexley, Canal Winchester, Groveport, Ohio
State University, Easton, Whitehall, Grandview Heights, Obetz,
Urbancrest, Valleyview, Marble Cliff, Riverlea and Brice.
This includes the following Interstates...
I-70 in Ohio between mile markers 91 and 111.
I-71 in Ohio between mile markers 101 and 117.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
Motorists should slow down and use extra caution.
When thunder roars, go indoors! Do not stay in the open or seek
shelter under trees when lightning threatens.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3998 8278 3994 8278 3994 8281 3991 8281
3991 8280 3986 8280 3982 8291 3993 8319
4011 8309 4002 8277
TIME...MOT...LOC 2118Z 296DEG 17KT 3999 8306
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
ConiglioSpecial weather statement, May 14, 5:20 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Wilmington OH
520 PM EDT Sat May 14 2022
INZ058-059-066-142145-
Fayette IN-Union IN-Franklin IN-
520 PM EDT Sat May 14 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHERN FRANKLIN
COUNTY, SOUTHERN UNION COUNTY, AND SOUTHEASTERN FAYETTE COUNTY IN
INDIANA THROUGH 545 PM EDT...
At 519 PM EDT, a strong thunderstorm was located near Connersville,
moving southeast at 15 mph.
HAZARD...Wind gusts up to 45 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to outdoor
objects.
Locations impacted include...
Connersville, Brookville, Liberty, Salem, Blooming Grove, Columbia,
Metamora, Bunker Hill, Laurel, Cedar Grove, Dunlapsville, Alquina,
Whitewater State Park, Mounds State Recreation Area, Billingsville,
Alpine, Nulltown, Peppertown, Everton and Springersville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3948 8527 3970 8519 3963 8486 3936 8492
3933 8513
TIME...MOT...LOC 2119Z 297DEG 14KT 3957 8514
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...45 MPH
HatzosSpecial weather statement, May 14, 5:29 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Wilmington OH
529 PM EDT Sat May 14 2022
OHZ042-051-060-061-142200-
Montgomery OH-Darke OH-Preble OH-Miami OH-
529 PM EDT Sat May 14 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN PREBLE,
SOUTHEASTERN DARKE, NORTHWESTERN MONTGOMERY AND SOUTHWESTERN MIAMI
COUNTIES THROUGH 600 PM EDT...
At 529 PM EDT, a strong thunderstorm was located near Lewisburg,
moving southeast at 15 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to outdoor
objects.
Locations impacted include...
Trotwood, Englewood, West Milton, Lewisburg, Clayton, Union,
Brookville, Phillipsburg, Verona, Laura, Pitsburg, Potsdam, Gordon,
Northview, Pyrmont and Garland.
This includes I-70 in Ohio between mile markers 15 and 30.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3986 8459 4001 8449 3997 8426 3982 8426
3974 8434
TIME...MOT...LOC 2129Z 295DEG 12KT 3992 8446
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
HatzosSpecial weather statement, May 14, 5:45 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Wilmington OH
545 PM EDT Sat May 14 2022
OHZ034-035-142215-
Auglaize OH-Mercer OH-
545 PM EDT Sat May 14 2022
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHWESTERN
AUGLAIZE AND NORTHEASTERN MERCER COUNTIES THROUGH 615 PM EDT...
At 545 PM EDT, a strong thunderstorm was located 7 miles east of
Rockford, moving east at 20 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to outdoor
objects.
Locations impacted include...
Celina, St. Marys, Rockford, New Knoxville, Moulton, Mendon,
Buckland, Montezuma, Kossuth, Tama, Neptune and Bulkhead.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 4068 8445 4068 8422 4066 8422 4066 8420
4050 8429 4047 8453 4064 8471 4073 8460
4073 8446
TIME...MOT...LOC 2145Z 287DEG 16KT 4066 8450
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
HatzosLocal storm report, May 14, 5:47 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
547 PM EDT SAT MAY 14 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 PM HAIL MENDON 40.67N 84.52W
05/14/2022 M0.25 INCH MERCER OH TRAINED SPOTTER
&&
JEGThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 2:06 PM EDT | Special Weather Statement | ILN | Lewis | 54 min |
| May 14, 2:15 PM EDT | Special Weather Statement | ILN | Kenton | 60 min |
| May 14, 3:05 PM EDT | Special Weather Statement | ILN | Kenton | 25 min |
| May 14, 3:16 PM EDT | Special Weather Statement | ILN | Grant | 29 min |
| May 14, 3:30 PM EDT | Areal Flood Advisory | ILN | Grant, Pendleton | 3 hr |
| May 14, 3:30 PM EDT | Special Weather Statement | ILN | Pendleton | 30 min |
| May 14, 3:54 PM EDT | Special Weather Statement | ILN | Bracken | 36 min |
| May 14, 4:04 PM EDT | Flash Flood Warning | ILN | Grant, Pendleton | 2 hr |
| May 14, 4:13 PM EDT | Special Weather Statement | ILN | Grant | 32 min |
| May 14, 4:19 PM EDT | Special Weather Statement | ILN | Lewis | 26 min |
| May 14, 4:34 PM EDT | Severe Thunderstorm Warning | ILN | Grant, Owen | 29 min |
| May 14, 5:02 PM EDT | Special Weather Statement | ILN | Owen | 28 min |
| May 14, 5:51 PM EDT | Areal Flood Advisory | ILN | Owen | 4 min |
| May 14, 7:07 PM EDT | Special Weather Statement | ILN | Boone | 23 min |
| May 14, 7:52 PM EDT | Areal Flood Advisory | ILN | Boone | 2 hr |
Nearby
Flash Flood Warnings in Kentucky, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.